# SDR B652003F00000

- Difficulty date: February 10, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N135CR
- Make and model: Urocop EC135T1
- Aircraft serial: 0164
- Engine: Tmeca ARRIUS2B1
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE ON A IFR TRAINING FLIGHT AIRCRAFT EXPERIENCED UN-COMMANDED ROLL AND PITCH MOVEMENTS WITH NO CAUTION LIGHTS OR MESSAGES.  AUTOPILOTS DISENGAGED (REVISION TO FLIGHT MANUAL).  NOTE:  MAINTENANCE DID NOT FIND A CAUSE FOR THE UNCOMMANDED MOVEMENTS.
